contributor author | M. R. Chamani | |
contributor author | N. Rajaratnam | |
date accessioned | 2017-05-08T20:43:27Z | |
date available | 2017-05-08T20:43:27Z | |
date copyright | April 1999 | |
date issued | 1999 | |
identifier other | %28asce%290733-9429%281999%29125%3A4%28361%29.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/24813 | |
description abstract | This paper presents the results of a laboratory study on the characteristics of fully developed skimming flow in a large model of a stepped spillway for two slopes, for a range of discharges with | |
publisher | American Society of Civil Engineers | |
title | Characteristics of Skimming Flow over Stepped Spillways | |
type | Journal Paper | |
journal volume | 125 | |
journal issue | 4 | |
journal title | Journal of Hydraulic Engineering | |
identifier doi | 10.1061/(ASCE)0733-9429(1999)125:4(361) | |
tree | Journal of Hydraulic Engineering:;1999:;Volume ( 125 ):;issue: 004 | |
contenttype | Fulltext | |